# SDR CA090615009

- Difficulty date: June 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,337 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FACTORY INSTALLED BELLCRANK WAS NOTED AS BEING VISUALLY DIFFERENT. WHEN COMPARED TO A SERVICABLE PART FROM STOCK, IT APPEARS THAT THE STOP LUG ON THE LT (ONLY) WAS WELDED INCORRECTLY AT MFG.  THE AILERON RIGGING IS CORRECT, WITH THE STOP ADJUSTED TO GIVE CORRECT MOVEMENT.
